Accidently Took 100mg levo instead of 25mg

TOOK TOO MUCH LEVO BY ACCIDENT!!!

The other day i decided to get up early and take my medicine early in the am,, but i was not very awake and didnt have my glasses on,1 i took 100mg instead of 75.. oddly enough or not oddly enough i felt better and didnt sweat or have so much pain.

I have only just been put up to 75mg in july,is it too soon to self administer and put myself on 100..as my silly gp wont do a blood test till the end of sept,,,!!

Is it dangerous to do this?Do I risk going hyper?

Kind regards

Astro

8 Replies

oldestnewest
  • Will you have enough Levothyroxine to see you through 'til September, Astro?

  • yes clutter.

    I managed too get two months supply through my surgery and chemist. !!!!! surprise?

    ,,and how are you clutter,?i think im finally a little on the mend ,,still sweats and shakey ness and aches but nothing like in april-july...,still need a stick!!!

    Thankyou

    Kind regards

    ASTRO

  • Astro, i'm supplied 2 months Levothyroxine at a time but only one month of Liothyronine (T3)! I'm feeling a lot better now the temperature has dropped a bit. I don't sweat at all so it's not easy to cool down.

    If you feel better on 100mcg it's not dangerous. Your last TSH was around 3.0 from memory and too high in my opinion. If you do feel overreplaced skip a dose and then alternate 75mcg and 100mcg each day.

  • If you felt better you obviously need the extra. If you took too much for your body, you would soon feel the unpleasant effect of being over-stimulated, i.e. fast heart beat, fast pulse etc. When you get to the optimum you should feel well.

  • astro, how many days have you been taking the 100 mcg. It takes about 2 weeks to notice a difference. T4 stabilizes slowly. If you felt instantly better, either it was the weather or placebo.

  • i get what you're saying gabkad and shaws

    but on 75 i still ache and feel sluggish and cant think . I still have this horrible tinnitus although not as bad and this nasty feeling like im sitting on a washing machine o spin,, but on 100 i didnt feel as bad and it was a total mistake.

    I cant attribute it to the weather as i dont like being in the sun its very uncomfortable.

    Im not a sun lover.

    I hope all is well with both of you , and i thank you for all your help and replies.

    Kind regards

    ASTRO

  • All medicine has a near immediate effect on me, astroscopesuk. It is not worth aching any longer!

  • DearTSH110

    Thankyou for your reply..

    I am finding all this very odd, as at first I was on 50 mg and felt ghastly and very ill, until I persuaded the doctor to up me to 75mg. I felt marginally better , but they wont up my meds until ive had a blood test and they say they will only do another one in 8 weeks time ,,so end of aug.

    I took 100mg by mistake and felt a great deal better, albeit i have a really bad hip at the moment but even that didnt seem to hurt that much after taking 100 and i didn't ache or sweat as much either. I found it odd that 50 mg had kept me feeling really rough for ages and then i felt a little better very soon after taking 75mg, but not brilliant.

    I too find that medicines have an almost immediate effect on me too, which is odd as they used to take ages.

    Im just worried about going hyper from hypo as i have auto immune hypothyroidism.

    Thankyou

    Kind regards

    Astro

You may also like...